# SDR SCNA20251006397

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N832SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40243
- Aircraft time: 47,138 hours, 19,835 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R2  LAVATORY SMOKE ALARM WENT ON AND OFF NO VISIBLE SMOKE OR FIRE OBSERVED. ILLUMINATED DURING DEPLANING.  R & R R2 LAVATORY SMOKE DETECTOR REF AMM 26-14-01. OPS TEST GOOD.
